| Model Number |
60XLTCP |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the device was noted to have less quality and weaker balloon.The balloon was ruptured during insertion to a patient.There was no patient harm.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.